# SDR SWIA201332604

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 41,719 hours, 59,536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE LEVEL AT 17,000 FEET, THE AUTOPILOT BEGAN TO PITCH UP AND DOWN, THEN THE NOSE ABRUPTLY PITCHED DOWN AND THERE WAS A "TRIM FAIL" MESSAGE.  (FLT 5457)  REPLACED AUTO PILOT CONTROL PANEL.  OPS CHECK GOOD AT THIS TIME.  P/N: 622-6684-006 S/N ON: 440 S/N OFF: 1519
